# SDR DXTA2024121601533

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 7,209 hours, 4,833 cycles
- Engine: Pwc PW306D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG CNTRL FAULT L AMBER CAS ILLUMINATED ON TAXI IN. ACCOMPLISHED QRH PROCEDURE AND MESSAGE REMAINED.   GAINED ACCESS TO AIRCRAFT, POWERED UP APU, NOTED NO FAULTS DISPLAYED. INTERROGATED CDMS, AND FOUND ALERT ID CODE1610 WITH FAULT CODE TE, WHICH IS THRUST REVERSERS. PERFORMED ENGINE RUNS FOR 20 MINUTES WITH 12 THRUST REVERSER ACTUATIONS, STILL NO FAULTS DISPLAYED, AND NO DEFECTS NOTED. ALL OPS CHECKS WERE GOOD AND MESSAGE DID NOT APPEAR AT ANY TIME AND WAS NOT LATCHED. NOTIFIED MCC OF RESULTS AND FINDINGS AND MCC ELECTED TO SIGN OFF DUE TO NO CURRENT FAULTS AND COULD NO DUPLICATE. NO FURTHER DEFECTS NOTED AT THIS TIME. ALL WORK WAS ACCOMPLISHED IN REFERENCE TO CE-680A AMM 77-00-00.
